# SDR ASAA2025031756920

- Difficulty date: March 17, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 39,397 hours, 12,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810594
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 143A5810-594 HAS BROKEN INSERT & PEELING FIBER ON BOTTOM. GROUNDED - YES. REPAIRED FLOOR PANEL 143A5810-594 IAW B737-900ER SRM 53-00-50-1A-1, SRM 53-00-50-2R-7, SRM 53-00-50-2R-0.
